A 21-year-old male asked about a 57-year-old male:
Myfather stop taking baraclude (entecavir) because he is not feeling well after taking it, he eats less & his stomach size is increased by using it for15 days why?
1 doctor answer • 1 doctor weighed in
Dr. Oscar Novickanswered
Pediatrics 60 years experience
Not feeling well: Take your father to the doctor. He may have lactic acidosis. Which requires immediate medical attention.
Created for people with ongoing healthcare needs but benefits everyone.
4.9k viewsAnswered >2 years ago
Last updated Sep 26, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.